Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Hit a wall..Help!


[Be...]

Recommended Posts

Hi,

 

I was on 1mg xanax for 7 yrs (given as a 1x day nightly sleep aid) and started tapering in late March.    I got down to .48mg July 2nd and was super struggling with that (tinnitus and brain fog)  and then my father passed away  :-[  I am proud that I only updosed to .55mg to function through funeral and got back on the path.  I am now back to .48mg the past 10 days and I just can't seem to stabilize.  I have bad tinnitus and seem so super anxious (like I had ten cups of coffee before a speech).  It is almost unbearable.  What are some suggestions here?  Updose a little?  Stay on .48 for a few more weeks and hope for best?  Split my dose to x2 day?  I'm anxious just writing this.  Any advice is appreciated?  Thank you.

Link to comment
Share on other sites

I've been tapering for 8 months now and I pretty much always have bad tinnitus and the anxiety comes and goes. If it were me, I'd hold until you feel stable again. Then continue your taper. I personally have never been without sx this whole taper but I like to hold a few weeks after each cut so I can get stable. Once I start feeling more like my old self, I'll do another cut. Even though my sx never go away completely, they do improve as weeks go by. Any major life stress will shake things up. Another reason to hold.
Link to comment
Share on other sites

[ff...]

Did you go straight from 0.55 to 0.48?  If so, that might be too big a step for you.

 

Also - 'stable' doesn't mean symptomless.  I think you hold until you have the confidence to make another cut - even if you still have some tinnitus and chemical anxiety.

Link to comment
Share on other sites

Thanks.  Ugh today is just as bad if not worse.  I did jump from .55 to .48 in a 3 days transition.  Maybe that was too ambitious.  I'm gonna try to tough this out throught the weekend and will updose a little if no positive change.  Right now unliveable.  I was making such progress too.  Soooo frustrating.  Like how the heck did I get from 1 to .72mg so easily?  I know no one understands.  Just venting! 
Link to comment
Share on other sites

[ff...]
I suspect your body wasn't dependent on 1 mg or 0.72 mg so those cuts were relatively easy.  You body is apparently dependent on a little more than 0.48 mg, so you get withdrawal.,
Link to comment
Share on other sites

×
×
  • Create New...